Problems on the convergence of spectral expansions in eigen- and associated functions of a parabolic operator
Differencialʹnye uravneniâ, Tome 22 (1986) no. 9, pp. 1616-1618
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1986_22_9_a20,
author = {N. Yu. Kapustin},
title = {Problems on the convergence of spectral expansions in eigen- and associated functions of a parabolic operator},
journal = {Differencialʹnye uravneni\^a},
pages = {1616--1618},
year = {1986},
volume = {22},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1986_22_9_a20/}
}
TY - JOUR AU - N. Yu. Kapustin TI - Problems on the convergence of spectral expansions in eigen- and associated functions of a parabolic operator JO - Differencialʹnye uravneniâ PY - 1986 SP - 1616 EP - 1618 VL - 22 IS - 9 UR - http://geodesic.mathdoc.fr/item/DE_1986_22_9_a20/ LA - ru ID - DE_1986_22_9_a20 ER -
N. Yu. Kapustin. Problems on the convergence of spectral expansions in eigen- and associated functions of a parabolic operator. Differencialʹnye uravneniâ, Tome 22 (1986) no. 9, pp. 1616-1618. http://geodesic.mathdoc.fr/item/DE_1986_22_9_a20/